# SDR ABXA9500252

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99105034
- Condition: Cracked
- Location: Sta. 994
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE RIGHT CUSP TEE WAS FOUND CRACKED AT STA. 994.  REPAIRED IAW ABX REA D953-11118-MR.
